Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 121, NWS Atlanta, GA

June 5, 2007Houston County, Pulaski County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 5, 2007, 4:02 PM EDT for Houston County, Pulaski County, Georgia. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2007, 4:02 PM EDT (20:02 UTC)
Expired
Jun 5, 2007, 4:30 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Houston County, GA, Pulaski County, GA

The radar

The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 4:10 PM EDTHAIL 0.754 S Perry, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 5, 1:24 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 88 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
88 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1340 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 052002
SVRFFC
GAC153-235-052030-
/O.NEW.KFFC.SV.W.0121.070605T2002Z-070605T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT TUE JUN 5 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HOUSTON COUNTY IN CENTRAL GEORGIA
  NORTHWESTERN PULASKI COUNTY IN CENTRAL GEORGIA

* UNTIL 430 PM EDT

* AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL.  THIS
  STORM WAS LOCATED NEAR HENDERSON...MOVING EAST AT 30 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAYNEVILLE...BROWNDALE AND HAWKINSVILLE.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3243 8380 3225 8380 3223 8344 3243 8344

$$

16

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:54 PM EDT, 8 minutes earlier.

Area forecast discussion, Jun 5, 3:54 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT TUE JUN 5 2007

.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SCATTERED POP UP THUNDERSTORMS ACROSS NORTH
AND CENTRAL GA AT THE MOMENT. A FEW OF THESE ARE GETTING CLOSE TO
SEVERE LIMITS BUT MOSTLY SEEING A LOT OF LIGHTNING AND PEA TO PENNY
SIZE HAIL. WE ALSO CURRENTLY HAVE A SEVERE THUNDERSTORM WATCH GOING
TILL 8PM. THE WATCH INCLUDES EVERYTHING SOUTH OF A HARRIS TO
JEFFERSON COUNTY LINE.  MOST OF THE BETTER INSTABILITY INDICES ARE
DOWN ACROSS SOUTH GA BUT THE MAIN FOCUSING MECHANISM IS A WEAK
SURFACE TROF ORIENTED NE TO SW LOCATED JUST SOUTH OF AN ATLANTA TO
GAINESVILLE LINE. THIS IS THE SAME SURFACE BOUNDARY/TROF THAT CAUSED
THE ISOLATED STORMS TO POP UP YESTERDAY AS WELL. AS THE EVENING
PROGRESSES THIS TROF IS EXPECTED TO START MAKING ITS WAY E AS A LARGE
HIGH PRESSURE RIDGE BUILDS INTO THE TN AND OH VALLEYS THROUGH
WEDNESDAY. THIS RIDGE WILL PUSH THE SURFACE TROF OUT INTO THE
ATLANTIC AND BRING MORE DRY WEATHER TO GA THROUGH THE EXTENDED.
TEMPS WILL CONTINUE TO BE AT OR SLIGHTLY ABOVE SEASONAL NORMS.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
IN THE EXTENDED THE SURFACE RIDGE ENDS UP PUSHING OFF THE GA/FL
COAST BY FRI BUT IT ENDS UP TURNING INTO A BERMUDA LIKE RIDGE
THROUGH THE WEEKEND. THE UPPER LEVEL RIDGE STAYS PARKED OVER THE THE
GULF STATES THROUGH THE END OF NEXT WEEK. THIS WILL KEEP GA IN AN
OVER ALL DRY PATTERN. THERE ARE SOME WEAK WAVES THAT TRY TO MOVE
INTO THE AREA FROM THE GULF BUT THEY ALL SEAM TO DIMINISH RAPIDLY AS
THEY MOVE ONSHORE. ALL IN ALL MORE HOT AND DRY CONDITIONS EXPECTED
THROUGH THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  92  67  91  67 /  20   0   5   5  10
ATLANTA         65  90  70  90  69 /  20   0   5   5  10
BLAIRSVILLE     60  87  57  86  64 /  20   5  10   5  10
CARTERSVILLE    57  91  63  90  65 /  10   5  10   5  10
COLUMBUS        67  94  72  92  71 /  20   0   5  10  10
GAINESVILLE     64  89  68  90  69 /  20   5  10   5  10
MACON           66  94  68  96  72 /  20   0   5   5  10
ROME            60  93  66  94  69 /  10   5  10   5  10
PEACHTREE CITY  58  91  63  89  68 /  20   0   5   5  10
VIDALIA         68  93  69  94  70 /  20   5   0   5  10

&&

.FFC WATCHES...
SEVERE THUNDERSTORM WATCH 348 IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR THE FOLLOWING AREAS

BALDWIN-BIBB-BLECKLEY-CRAWFORD-CRISP-DODGE-DOOLY-HOUSTON-JONES-
LAURENS-MONROE-MONTGOMERY-PEACH-PULASKI-TELFAIR-TWIGGS-WHEELER-
WILCOX-WILKINSON-EMANUEL-JEFFERSON-JOHNSON-TOOMBS-TREUTLEN-
WASHINGTON-CHATTAHOOCHEE-HARRIS-MACON-MARION-MUSCOGEE-SCHLEY-
STEWART-SUMTER-TALBOT-TAYLOR-UPSON-WEBSTER

&&

01
Hazardous weather outlook, Jun 5, 6:30 AM EDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
630 AM EDT TUE JUN 5 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
630 AM EDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING OVER
NORTH AND CENTRAL GEORGIA.
A FEW SEVERE THUNDERSTORMS POSSIBLE IN CENTRAL GEORGIA.

.SYNOPSIS...
A LARGE LOW...CENTERED OVER THE EASTERN GREAT LAKES...DOMINATES THE
WEATHER PATTERN OVER THE EASTERN UNITED STATES. OVER
GEORGIA...THERE IS A WEAK SURFACE TROUGH ACROSS THE NORTHWEST AND
A STALLED OUT FRONTAL BOUNDARY FROM LA GRANGE...TO
MILLEDGEVILLE...TO AUGUSTA.

.PRIMARY HAZARDS...
ISOLATED SEVERE THUNDERSTORMS...WITH DAMAGING STRAIGHT LINE
WINDS...LARGE HAIL...AND OCCASIONAL LIGHTNING WILL BE POSSIBLE
ALONG AND SOUTH OF A COLUMBUS...TO MACON...TO WARRENTON LINE THIS
AFTERNOON AND EVENING.

.DISCUSSION...
THE COMBINATION OF A STRONG MID LEVEL SHORTWAVE...WEAK SURFACE
BOUNDARIES...AND STRONG HEATING FROM THE JUNE SUN WILL RESULT IN
ENOUGH INSTABILITY FOR AT LEAST ISOLATED THUNDERSTORMS ACROSS ALL
OF NORTH AND GEORGIA THIS AFTERNOON. ACROSS CENTRAL
GEORGIA...WHERE MORE MOISTURE IS PRESENT...THUNDERSTORM ACTIVITY
WILL BE MORE WIDE SPREAD. BY THIS AFTERNOON...INSTABILITY SHOULD
BE ENOUGH TO ALLOW A FEW OF THE THUNDERSTORMS ACROSS MIDDLE
GEORGIA TO BECOME SEVERE...WITH HAIL AND DAMAGING WINDS BEING THE
PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH MONDAY.
OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD MONITOR THE LATEST INFORMATION THIS AFTERNOON FOR
POSSIBLE ACTIVATION ACROSS CENTRAL GEORGIA.

In the hours before

Special weather statement, Jun 5, 3:44 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT TUE JUN 5 2007

GAZ111-052015-
344 PM EDT TUE JUN 5 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN NORTH WHEELER
COUNTY UNTIL 415 PM EDT...

AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LITTLE OCMULGEE STATE PARK...MOVING EAST AT
25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHEELER COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE LITTLE OCMULGEE STATE PARK...ALAMO AND GLENWOOD. BRIEF
HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

16
Special weather statement, Jun 5, 3:47 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT TUE JUN 5 2007

GAZ080-091-052015-
347 PM EDT TUE JUN 5 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN TAYLOR AND MARION
COUNTIES UNTIL 415 PM EDT...

AT 346 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAKLAND...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TAYLOR AND MARION COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE OAKLAND...RUPERT...POTTERVILLE AND
BUTLER. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

16
Special weather statement, Jun 5, 3:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT TUE JUN 5 2007

GAZ074>076-052100-
354 PM EDT TUE JUN 5 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN NORTHERN
WASHINGTON...NORTHERN JEFFERSON...AND GLASCOCK COUNTIES UNTIL 500 PM
EDT...

AT 350 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS FROM GIBSON TO 5 MILES WEST OF
WARTHEN...MOVING EAST AT 25 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING PEA-SIZED HAIL AND WIND
GUSTS OF 35 TO 40 MPH. FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE
EXPECTED.  RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Special weather statement, Jun 5, 3:56 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT TUE JUN 5 2007

GAZ083-095-096-052030-
356 PM EDT TUE JUN 5 2007

...SIGNIFICANT WEATHER ALERT FOR HALF INCH SIZED HAIL IN
BLECKLEY...EAST HOUSTON AND TWIGGS COUNTIES UNTIL 430 PM EDT...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JEFFERSONVILLE TO HAYNEVILLE...MOVING EAST
AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE HALF INCH SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS BLECKLEY...EAST HOUSTON AND TWIGGS COUNTIES THROUGH 430
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HAYNEVILLE...TARVERSVILLE...JEFFERSONVILLE...DANVILLE...FIVE POINTS
AND COCHRAN. BRIEF HEAVY DOWNPOURS MAY CAUSE PONDING OF WATER ON
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

16
Special weather statement, Jun 5, 3:59 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE JUN 5 2007

GAZ039-052030-
359 PM EDT TUE JUN 5 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL IN NORTHERN WILKES
COUNTY UNTIL 430 PM EDT...

AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORMAN...VERY NEAR THE ELBERT COUNTY
LINE...MOVING EAST AT 15 MPH.  THIS STORM WILL AFFECT NORMAN.

PEA-SIZED HAIL AND WIND GUSTS OF 35 TO 40 MPH WILL BE POSSIBLE WITH
THIS THUNDERSTORM...ALONG WITH VERY HEAVY RAIN. FREQUENT
CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED.  RESIDENTS IN THIS AREA
SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT
BE USED UNLESS IN AN EMERGENCY.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.

19
Local storm report, Jun 5, 4:01 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     3 E HAMPTON             33.38N 84.23W
06/05/2007                   HENRY              GA   COUNTY OFFICIAL

            TWO TREES DOWN ALONG HWY 155

0300 PM     HAIL             3 S MAUK                32.46N 84.42W
06/05/2007  E0.25 INCH       MARION             GA   PUBLIC

            ONE PINE TREE ALSO SNAPPED OFF.

0304 PM     HAIL             ALPHARETTA              34.07N 84.27W
06/05/2007  E0.75 INCH       FULTON             GA   AMATEUR RADIO

            ALSO ESTIMATED 30 TO 35 MPH WINDS

0305 PM     HAIL             EASTMAN                 32.20N 83.18W
06/05/2007  E0.25 INCH       DODGE              GA   EMERGENCY MNGR

0310 PM     TSTM WND DMG     GRIFFIN                 33.24N 84.27W
06/05/2007                   SPALDING           GA   COUNTY OFFICIAL

            A COUPLE POWER LINES DOWNED...POSSIBLY DUE TO
            THUNDERSTORM WINDS

0330 PM     HAIL             FORT VALLEY             32.55N 83.89W
06/05/2007  E0.50 INCH       PEACH              GA   COUNTY OFFICIAL

            911 RECEIVED REPORTS OF DIME SIZE HAIL OFF OF MIAMI
            VALLEY ROAD.

0335 PM     HAIL             4 NE PERRY              32.51N 83.69W
06/05/2007  E0.25 INCH       HOUSTON            GA   PUBLIC

            PENNY-SIZED HAIL NEAR THE INTERSECTION OF HIGHWAYS 41 AND
            96.

0335 PM     HAIL             BONAIRE                 32.54N 83.60W
06/05/2007  E0.88 INCH       HOUSTON            GA   PUBLIC

0335 PM     HAIL             10 E PERRY              32.46N 83.57W
06/05/2007  E0.75 INCH       HOUSTON            GA   PUBLIC

&&

MSR

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 2:24 PM EDTSevere Thunderstorm WarningFFCTroup36 min
Jun 5, 2:28 PM EDTSevere Thunderstorm WarningFFCMeriwether32 min
Jun 5, 2:47 PM EDTSevere Thunderstorm WarningFFCHarris28 min
Jun 5, 2:49 PM EDTSevere Thunderstorm WarningFFCHenry, Spalding26 min
Jun 5, 3:07 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens23 min
Jun 5, 3:32 PM EDTSevere Thunderstorm WarningFFCHouston28 min
Jun 5, 4:01 PM EDTSevere Thunderstorm WarningFFCLaurens44 min
Jun 5, 4:04 PM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett26 min
Jun 5, 4:09 PM EDTSevere Thunderstorm WarningFFCFulton25 min
Jun 5, 4:20 PM EDTSevere Thunderstorm WarningFFCBleckley25 min
Jun 5, 4:24 PM EDTSevere Thunderstorm WarningFFCMacon51 min
Jun 5, 4:36 PM EDTSevere Thunderstorm WarningFFCSumter24 min
Jun 5, 4:37 PM EDTSevere Thunderstorm WarningFFCGwinnett23 min
Jun 5, 4:49 PM EDTSevere Thunderstorm WarningFFCDeKalb26 min
Jun 5, 4:54 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly51 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.